MathSciNet Relay Station
MathSciNet bibliographic data
MR1399827 11R29 (11R21)
Kwon, S.-H. Sur les discriminants minimaux des corps quaternioniens. (French) [On minimal discriminants of quaternionic fields] Arch. Math. (Basel) 67 (1996), no. 2, 119–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement